Double Sliding Surfaces based on a Sliding Mode Control for a Tracking Control of Mobile Robots

Jun Ku Lee, Yoon Ho Choi, Jin Bae Park

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper proposes a double sliding surfaces based on a sliding mode control for a tracking control of nonholonomic mobile robots in the Cartesian coordinates. In order to remove sliding surface constraints, we design the additional sliding surface for the heading angle with respect to the newly defined coordinates. Then, we define the switching law based on the posture error to combine the designed sliding surface with the previous one. By using the double sliding surfaces and the switching law, we obtain the control law for arbitrary trajectories. It is proved that the position tracking error and the heading direction error asymptotically converge to zero, respectively, with the Lyapunov stability theory. Finally, through computer simulations, we demonstrate the effectiveness of the proposed control system.

Original languageEnglish
Pages (from-to)495-500
Number of pages6
JournalJournal of Institute of Control, Robotics and Systems
Volume19
Issue number6
DOIs
Publication statusPublished - 2013 Nov 12

All Science Journal Classification (ASJC) codes

  • Software
  • Control and Systems Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Double Sliding Surfaces based on a Sliding Mode Control for a Tracking Control of Mobile Robots'. Together they form a unique fingerprint.

  • Cite this